Applied Mathematics

Vol.3 No.9(2012), Paper ID 23012, 6 pages

DOI:10.4236/am.2012.39155

 

Parametric Iteration Method for Solving Linear Optimal Control Problems

 

Abdolsaeed Alavi, Aghileh Heidari

 

Department of Mathematics, Payame Noor University, Tehran, Iran
Department of Mathematics, Payame Noor University, Mashhad, Iran

 

Copyright © 2012 Abdolsaeed Alavi, Aghileh Heidari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Alavi, A. and Heidari, A. (2012) Parametric Iteration Method for Solving Linear Optimal Control Problems. Applied Mathematics, 3, 1059-1064. doi: 10.4236/am.2012.39155.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.